Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 10, NWS San Angelo, TX
NWS San Angelo, TX issued this flash flood warning at Mar 30, 2007, 6:51 PM CDT for Brown County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2007, 6:51 PM CDT (23:51 UTC)
- Expired
- Mar 30, 2007, 10:45 PM CDT
- In force
- 4 hr
- Issued by
- NWS San Angelo, TX
- Area
- Whole counties
County Brown County, TX
The radar
The Dyess AFB radar (KDYX), 88 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.9 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 905 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KSJT 302355
FFWSJT
TXC049-310345-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
651 PM CDT FRI MAR 30 2007
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BROWN COUNTY IN WEST CENTRAL TEXAS
* UNTIL 1045 PM CDT
* AT 648 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED NUMEROUS
COUNTY ROAD CLOSURES DUE TO FLOODING. THUNDERSTORMS CONTINUE TO
MOVE ACROSS BROWN COUNTY PRODUCING HEAVY RAINFALL. CREEKS AND DRAWS
ARE FILLING FAST CAUSING FLOODING OF LOW WATER CROSSINGS AND ROADS
IN LOW LYING AREAS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BROWNWOOD...EARLY...BLANKET AND BANGS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3207 9917 3153 9918 3151 9900 3174 9872
3205 9895 3206 9896
$$1 follow-up statement
000
WGUS74 KSJT 310014
FFSSJT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
708 PM CDT FRI MAR 30 2007
TXC049-310345-
BROWN TX-
708 PM CDT FRI MAR 30 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
BROWN COUNTY...
AT 702 PM CDT...BROWN COUNTY OFFICIALS REPORTED FLOODING ALONG THE
FOLLOWING ROADS IN BROWNWOOD...BAKER STREET...WASHINGTON STREET...
NINTH AT HIGHWAY 377...AVENUE K...AUSTIN AT FISK STREET AND FM 2126
SOUTHEAST OF BROWNWOOD. IN EARLY...FLOODING WAS REPORTED ALONG THE
FOLLOWING STREETS...EASTOVER...CRESCENT AND BLUEBONNET..
WHILE THE HEAVIER RAINFALL HAS MOVED EAST OF BROWNWOOD...WATER WILL
CONTINUE TO RUNOFF TO LOW LYING AREAS AND TO LOCAL STREAMS. ROADS
THAT CROSS THESE AREAS WILL LIKELY FLOOD AND BECOME TOO DANGEROUS TO
CROSS. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR
VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. WHEN
ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN
AROUND...DONT DROWN.
LAT...LON 3207 9917 3153 9918 3151 9900 3174 9872
3205 9895 3206 9896
$$
JMJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 30, 6:01 PM CDT, 50 minutes earlier.
Area forecast discussion, Mar 30, 6:01 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 601 PM CDT FRI MAR 30 2007 .AVIATION... FRONTAL BOUNDARY HAS MOVED SOUTH OF KABI AND KSJT TAKING THE CHANCE OF THUNDERSTORMS SOUTH OF THESE TERMINALS. AS THE FRONT CONTINUES TO DRIFT SOUTH THERE WILL BE A CHANCE OF SEVERE THUNDERSTORMS FOR THE REMAINING TERMINALS PRIMARILY INVOLVING HIGH WINDS AND LARGE HAIL THROUGH THE REMAINDER OF THE EVENING. AFTER MIDNIGHT...THERE WILL BE A CHANCE OF INTERMITTENT LIGHT RAIN AND DRIZZLE WITH MVFR AND OCCASIONAL IFR CEILINGS. SKIES WILL BE CLEARING AROUND SUNRISE OVER ALL OF WEST CENTRAL TEXAS WITH LIGHT AND VARIABLE WINDS. && .PREV DISCUSSION... /ISSUED 416 PM CDT FRI MAR 30 2007/ DISCUSSION... CONSOLIDATED FRONTAL BOUNDARY NOW EXTENDS FROM EAST OF ABILENE TO EAST OF OZONA...AND IS PUSHING SLOWLY SOUTHEAST AS A COLD FRONT. BAND OF STRONG TO SEVERE STORMS ACCOMPANIES THIS FRONT ACROSS THE NORTHEAST HALF OF WEST CENTRAL TX. WIDELY SCATTERED SOTRMS EXIST ACROSS OTHER PARTS OF THE WARM SECTOR. THE LINE COULD FILL IN TO THE SOUTH THIS EVENING...AND SHOULD TAKE UNTIL WELL AFTER MIDNIGHT BEFORE CLEARING SOUTH FAR SOUTHEAST COUNTIES. COOLER AND DRIER AIR HAS WORKED INTO OUR WESTERN COUNTIES BEHIND THE FRONT. BASED ON THESE TRENDS...WE HAVE MADE RECENT ADJUSTMENTS TO THE FORECAST. HAVE CANCELLED THE TORNADO WATCH AND FLASH FLOOD WATCH FOR THE WESTERN BIG COUNTRY AND WESTERN CONCHO VALLEY. MAY SEE A FEW ADDITIONAL SHOWERS OR STORMS IN WESTERN AREAS THROUGH LATE EVENING...AS THE UPPER TROUGH OVER SOUTHERN/CENTRAL ROCKIES LIFTS OUT TO THE NORTHEAST. A DRIER AIRMASS WILL BE OVER OUR REGION THIS WEEKEND. PLEASANT TEMPERATURES WITH LOWS NEXT COUPLE OF NIGHTS IN UPPER 40S TO LOWER 50S AND HIGHS FROM THE LOWER 70S SATURDAY TO THE LOWER 80S SUNDAY. INCREASINGLY SOUTHERLY FLOW MONDAY SHOULD PROMOTE HIGHS REACH THE 80-85 DEGREE RANGE. THE RAIN CHANCE NOW LOOKS MARGINAL FOR TUESDAY. WEAK SOUTHERN STREAM SHORTWAVE TROUGH WILL PUSH EAST ACROSS TEXAS BY TUESDAY. A DEEPENING NORTHERN STREAM TROUGH INTO THE NORTHERN AND CENTRAL PLAINS WILL PUSH A SURFACE COLD FRONT DOWN ACROSS OUR AREA ON TUESDAY. MOISTURE AVAILABIILITY APPEARS MARGINAL AND DECIDED TO LOWER THE POPS TUESDAY. COOLER AIR MOVES DOWN INTO OUR REGION FOR THE MIDDLE OF NEXT WEEK WITH SURFACE HIGH PRESSURE RIDGING ACORSS THE PLAINS. LACK OF GULF MOISTURE RETURN AND DEVELOPING NORTHWEST FLOW ALOFT SHOULD KEEP THE FORECAST DRY INTO LATE NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 48 73 50 82 / 30 0 0 0 SAN ANGELO 47 73 49 83 / 30 0 0 0 JUNCTION 51 77 46 82 / 90 10 0 0 && .SJT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 1 AM CDT SATURDAY FOR BROWN-CALLAHAN- COLEMAN-CONCHO-KIMBLE-MASON-MCCULLOCH-MENARD-RUNNELS-SAN SABA- SCHLEICHER-SHACKELFORD-SUTTON-TAYLOR-THROCKMORTON. && 15/99/15
Hazardous weather outlook, Mar 30, 2:52 PM CDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 252 PM CDT FRI MAR 30 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-312000- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 252 PM CDT FRI MAR 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT EXPECT NUMEROUS SEVERE THUNDERSTORMS TO CONTINUE THIS AFTERNOON AND EVENING ACROSS WEST CENTRAL TEXAS. THE MAIN THREATS CONTINUE TO BE TORNADOES...LARGE HAIL UP TO BASEBALL SIZE...DAMAGING WINDS EXCEEDING 70 MPH...AND FREQUENT DEADLY LIGHTNING. LAW ENFORCEMENT AND STORM SPOTTERS HAVE CONTINUED TO PROVIDED REPORTS OF LARGE HAIL AND STRONG WINDS THIS AFTERNOON. IN ADDITION...A FLASH FLOOD WATCH CONTINUES ACROSS ALL OF WEST CENTRAL TEXAS THROUGH 100 AM TOMORROW MORNING. THUS...THE POTENTIAL FOR VERY HEAVY RAINFALL AND THE ASSOCIATED THREAT OF DEADLY FLASH FLOODING CONTINUES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WE WILL CONTINUE TO NEED OUR SPOTTERS THIS AFTERNOON AND EVENING. 23/HUBER
In the hours before
Local storm report, Mar 30, 3:37 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
337 PM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM HAIL NOVICE 31.99N 99.62W
03/30/2007 E1.75 INCH COLEMAN TX LAW ENFORCEMENT
GOLF BALL SIZE HAIL AND HIGH WINDS REPORTED AT NOVICE
SCHOOL BY COLEMAN PD
&&
JMJLocal storm report, Mar 30, 4:33 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
433 PM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM HAIL PAINT ROCK 31.51N 99.93W
03/30/2007 E1.00 INCH CONCHO TX LAW ENFORCEMENT
&&
JMJLocal storm report, Mar 30, 5:13 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
513 PM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL 5 E VICK 31.35N 100.00W
03/30/2007 E0.75 INCH CONCHO TX TRAINED SPOTTER
&&
JMJLocal storm report, Mar 30, 5:37 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
537 PM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM HAIL BANGS 31.71N 99.13W
03/30/2007 E1.00 INCH BROWN TX TRAINED SPOTTER
&&
PMCCULLOLocal storm report, Mar 30, 6:23 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
623 PM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL BANGS 31.71N 99.13W
03/30/2007 E1.00 INCH BROWN TX TRAINED SPOTTER
&&
JMJLocal storm report, Mar 30, 6:27 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
627 PM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM FUNNEL CLOUD 3 SSE LAKE BROWNWOOD 31.77N 99.09W
03/30/2007 BROWN TX TRAINED SPOTTER
SPOTTER SAW ROPE FUNNEL NEAR INTERSECTION OF SH 279 AND
RR1849
&&
JMJThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 2:03 AM CDT | Flash Flood Watch | SJT | Brown, Callahan, Coke, Coleman, Concho, Crockett and 18 more | 22 hr |
| Mar 30, 4:46 AM CDT | Severe Thunderstorm Warning | SJT | Crockett | 44 min |
| Mar 30, 5:34 AM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher | 41 min |
| Mar 30, 6:12 AM CDT | Severe Thunderstorm Warning | SJT | Irion, Schleicher, Tom Green | 48 min |
| Mar 30, 6:36 AM CDT | Severe Thunderstorm Warning | SJT | Crockett | 39 min |
| Mar 30, 6:39 AM CDT | Tornado Warning | SJT | Schleicher, Tom Green | 36 min |
| Mar 30, 7:08 AM CDT | Severe Thunderstorm Warning | SJT | Schleicher, Tom Green | 37 min |
| Mar 30, 7:10 AM CDT | Severe Thunderstorm Warning | SJT | Crockett | 50 min |
| Mar 30, 7:38 AM CDT | Flash Flood Warning | SJT | Crockett | 4 hr |
| Mar 30, 7:44 AM CDT | Severe Thunderstorm Warning | SJT | Concho, Tom Green | 46 min |
| Mar 30, 7:55 AM CDT | Flash Flood Warning | SJT | Concho, Runnels, Tom Green | 4 hr |
| Mar 30, 7:55 AM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Tom Green | 65 min |
| Mar 30, 8:30 AM CDT | Flash Flood Warning | SJT | Irion, Schleicher, Tom Green | 6 hr |
| Mar 30, 8:39 AM CDT | Tornado Warning | SJT | Schleicher, Tom Green | 36 min |
| Mar 30, 9:13 AM CDT | Severe Thunderstorm Warning | SJT | Concho, Schleicher, Tom Green | 47 min |
| Mar 30, 9:26 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Runnels, Taylor | 49 min |
| Mar 30, 9:45 AM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 45 min |
| Mar 30, 10:05 AM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 40 min |
| Mar 30, 10:08 AM CDT | Severe Thunderstorm Warning | SJT | Concho, Runnels | 52 min |
| Mar 30, 10:14 AM CDT | Severe Thunderstorm Warning | SJT | Sterling | 46 min |
| Mar 30, 10:18 AM CDT | Severe Thunderstorm Warning | SJT | Callahan | 42 min |
| Mar 30, 10:28 AM CDT | Tornado Warning | SJT | Brown, Callahan, Coleman | 32 min |
| Mar 30, 10:40 AM CDT | Severe Thunderstorm Warning | SJT | Concho | 35 min |
| Mar 30, 10:49 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan | 41 min |
| Mar 30, 10:59 AM CDT | Tornado Warning | SJT | Brown | 16 min |
| Mar 30, 10:59 AM CDT | Tornado Warning | SJT | Coke, Nolan, Sterling | 31 min |
| Mar 30, 11:03 AM CDT | Tornado Warning | SJT | Coleman, Concho, McCulloch | 42 min |
| Mar 30, 11:04 AM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 41 min |
| Mar 30, 11:08 AM CDT | Severe Thunderstorm Warning | SJT | Coleman | 52 min |
| Mar 30, 11:15 AM CDT | Flash Flood Warning | SJT | Coleman | 6 hr |
| Mar 30, 11:22 AM CDT | Tornado Warning | SJT | Irion, Sterling, Tom Green | 38 min |
| Mar 30, 11:27 AM CDT | Tornado Warning | SJT | Nolan | 48 min |
| Mar 30, 11:31 AM CDT | Tornado Warning | SJT | Coleman, Concho, McCulloch | 44 min |
| Mar 30, 11:35 AM CDT | Tornado Warning | SJT | Coke | 40 min |
| Mar 30, 11:48 AM CDT | Severe Thunderstorm Warning | SJT | Fisher | 27 min |
| Mar 30, 11:58 AM CDT | Tornado Warning | SJT | Fisher, Jones, Nolan, Taylor | 32 min |
| Mar 30, 12:07 PM CDT | Tornado Warning | SJT | Brown, Coleman | 38 min |
| Mar 30, 12:13 PM CDT | Tornado Warning | SJT | Coke | 32 min |
| Mar 30, 12:16 PM CDT | Severe Thunderstorm Warning | SJT | Nolan | 29 min |
| Mar 30, 12:29 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones, Nolan, Taylor | 46 min |
| Mar 30, 12:39 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 36 min |
| Mar 30, 12:57 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 33 min |
| Mar 30, 1:00 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Sutton | 45 min |
| Mar 30, 1:14 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Taylor | 46 min |
| Mar 30, 1:20 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Shackelford, Throckmorton | 40 min |
| Mar 30, 1:28 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Taylor | 47 min |
| Mar 30, 1:40 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Tom Green | 50 min |
| Mar 30, 1:43 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Mason | 47 min |
| Mar 30, 1:46 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 44 min |
| Mar 30, 2:09 PM CDT | Severe Thunderstorm Warning | SJT | Runnels | 36 min |
| Mar 30, 2:14 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Tom Green | 46 min |
| Mar 30, 2:28 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Runnels, Taylor | 47 min |
| Mar 30, 2:40 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 50 min |
| Mar 30, 3:01 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Runnels, Tom Green | 44 min |
| Mar 30, 3:16 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 44 min |
| Mar 30, 3:35 PM CDT | Severe Thunderstorm Warning | SJT | Callahan | 25 min |
| Mar 30, 3:35 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 40 min |
| Mar 30, 4:02 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 43 min |
| Mar 30, 4:10 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Runnels | 50 min |
| Mar 30, 4:44 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 31 min |
| Mar 30, 4:48 PM CDT | Severe Thunderstorm Warning | SJT | Coleman | 27 min |
| Mar 30, 5:00 PM CDT | Severe Thunderstorm Warning | SJT | Concho | 30 min |
| Mar 30, 5:08 PM CDT | Flash Flood Warning | SJT | Coleman, Concho, Runnels | 4 hr |
| Mar 30, 5:11 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 49 min |
| Mar 30, 5:43 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, McCulloch | 32 min |
| Mar 30, 5:53 PM CDT | Tornado Warning | SJT | Brown | 37 min |
| Mar 30, 6:02 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman, McCulloch | 43 min |
| Mar 30, 6:10 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 50 min |
| Mar 30, 6:27 PM CDT | Tornado Warning | SJT | Brown | 33 min |
| Mar 30, 6:39 PM CDT | Severe Thunderstorm Warning | SJT | Concho, McCulloch, Menard, Schleicher, Tom Green | 51 min |
| Mar 30, 6:54 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Menard, Schleicher, Sutton | 51 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.